2017
Том 69
№ 7

All Issues

Symmetrization and initial boundary-value problems for certain classes of nonlinear second order parabolic equations

Bazalii B. V., Tedeev A. F.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 45 (1993), no. 7, pp 976-986.

Citation Example: Bazalii B. V., Tedeev A. F. Symmetrization and initial boundary-value problems for certain classes of nonlinear second order parabolic equations // Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 884–892.

Full text